# SDR SWAA961015

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Condition: Low Pressure
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FORWARD SERVICE DOOR EVACUATION SLIDE PRESSURE LOW.  REPLACED SLIDE PER BOEING M/M.
